# SDR USAA2014091500008

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 34,637 hours, 12,489 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fastener
- Condition: Loose
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION, LIGHT TO MODERATE INTENSITY.  FOUND LOOSE & WORN HARDWARE ON NLG DOOR ASSEMBLY AFT RT.  REPLACED LOWER BOY PIVOT POINT & HARDWARE, DIDN'T DISTURB ADJUSTMENT IAW AMM 32-22-13-410-001A.
